MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer¿s representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).The rep reported that the lead fractured during the removal of the lead introducers and bent tip stylet.The rep reported that the lead fractured just below the last blue mark near the electrodes where the bent tip stylet connection was.The rep reported that the patient did not experience any symptoms related to this lead, as it was immediately taken out and a new lead was implanted.No further complications anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information received.
 
Additional Manufacturer Narrative
Analysis of the lead va1d8ka revealed that the butt joint of the outer insulation was separated at the proximal end of the lead.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.The outer insulation is separated at the butt joint and the conductors were stretched.This damage is consistent with the note in the returned paperwork which stated that the stylet was not released from the lead during removal of the introducer and stylet.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6409616
Report Number2649622-2017-02487
Device Sequence Number13589100
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1D8KA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Not provided
05/10/2017
05/10/2017
Initial Report FDA Received Date03/16/2017
Supplement Report FDA Received Date04/14/2017
05/16/2017
10/02/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR